MAUDE Adverse Event Report: COVIDIEN 16G X 1 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 16G X 1 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200052
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when drawing up medication, the needles break off right at the hub.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are inspected for cannula to hub pull outs or damaged components.The lot met the acceptance criteria and was released.Seventy-four unused samples were received at the manufacturing site for evaluation.An empty cartridge with a witness mark was also included in the opened box.All samples were visually inspected for damage in the cannula and no issues were found.All needles had a visible and well-defined window and nose of the hub.30 samples out of the 74 were randomly selected for cannula pull test and all 30 samples passed inspection.The reported condition could not be confirmed.A root cause could not be determined as the reported issue was not confirmed.There were no manufacturing issues related to the complaint issued for this lot and a specific root cause could not be determined based on available information.There¿s no indication of a systemic issue with the product or process.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
16G X 1 A (ALUM HUB) RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9530064
Report Number1017768-2019-00768
Device Sequence Number2341328
Product Code FMI
UDI-Device Identifier30884521007592
UDI-Public30884521007592
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881200052
Device Catalogue Number8881200052
Device Lot Number906325
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date02/27/2020
Patient Sequence Number1